It is currently Wed Aug 16, 2017 4:02 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Tue Apr 07, 2015 1:25 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
I've been noticing a half of strip can effect me differently.At times it works great at others it isn't enough.
The greater the area of strip, the more asorbtion that's a given.
So does a 0.25 strip of a 8mg work as good as a 2mg strip??

I've been having constant headaches,tiredness,dizziness,and neasea.
I think after I turned 50 my body changed so I'm going to lower dosage.

Also I'm not sure if a half if strip gives half the dosage of bupe that's in whole strip???


Top
 Profile  
 
PostPosted: Tue Apr 07, 2015 6:30 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
Ive been cutting my strips for over a year now and find it to be very accurate. I'm on about 1.5 mg/day and it's much, much cheaper to get 6, 8 mg strips each month rather than 23, 2 mg - MUCH CHEAPER. I am often taking 1/16 of an 8 mg strip and can very much feel my dose kick in - not in a euphoric way at all but if any withdrawl syptyms have stared I feel them go away 90 minutes later. So based on all of this I'm pretty sure cutting strops works well.


Top
 Profile  
 
PostPosted: Wed Apr 08, 2015 6:02 am 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Hey tiredofsuboxone,
I used to have headaches about an hour or so after taking my dose. Then someone on here recommended that I spit the saliva out after my suboxone was absorbed and I haven't had a headache since. I don't know why but it works. Can anyone explain that?


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Apr 08, 2015 7:48 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
happyg1961 wrote:
Hey tiredofsuboxone,
I used to have headaches about an hour or so after taking my dose. Then someone on here recommended that I spit the saliva out after my suboxone was absorbed and I haven't had a headache since. I don't know why but it works. Can anyone explain that?



Happygirl

As i understand it the bupe isn't the cause of headaches it the other ingredient, naloxone (spelling?), when swallowed may cause the headache. By spitting out the salivia you don't swallow the naloxone so no headache.


Top
 Profile  
 
PostPosted: Wed Apr 08, 2015 8:44 am 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Well all I know is it works! I haven't had a headache in over 2 weeks. I wish someone would have told me that sooner. I have been dealing this issue foe a long time.


Last edited by happyg1961 on Thu Apr 09, 2015 8:01 am, edited 1 time in total.

Top
 Profile  
 
PostPosted: Wed Apr 08, 2015 9:23 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Morning Happy,
Ive spent this ,morning going over dr jungs talkzone for this answer. Although we dont really know for sure, it seems the Naloxone in some people can cause this dull headache in the early days of treatment. I know i had it for over two weeks or when my dose was razed a tad.
So spitting out the leftovers does do the trick ..glad your doing well, and maybe go over to the Sub Search box in the App, and type in Sub and headaches. Many great posts from the Doc there...

Razor..


Top
 Profile  
 
PostPosted: Wed Apr 08, 2015 11:02 am 
Offline
New Poster
New Poster

Joined: Tue Apr 07, 2015 8:07 pm
Posts: 2
Hi all,

Love this forum, so glad I found it yesterday. I knew you should spit after the pills, but is that true with the strips? I'm having a problem getting them to absorb anyway it seems. It feels like they sit forever, then I have that God awful taste... and I have severe med resistant migraines, so I always have a headache, but it feels worse sometimes after dosing.

Thanks!


Top
 Profile  
 
PostPosted: Wed Apr 08, 2015 11:33 am 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Thanks guys for your help but maybe this should have had it's own thread. Razer, I will go over and check that info out. I am 53 and thought maybe something was wrong with my body that was causing headaches. I have been taking Suboxone for close to 5 years. I have had some relapses but I have been on it this round without relapses since June of last year. I went from 10mgs of Methadone to 16mgs of Suboxone and I am really pissed about this.(New Dr' prescribed this amount). Isn't 1mg of Bupe equal to 20mgs of Methadone? So( 2) 8mg strips is 320mgs of Methadone. That is simple "crazy"! So it's my goal to get to a low dose and at least get stable now.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group